Dario Feliciangeli
Graduate School
Seiringer Group
9 Publications
2023 | Published | Journal Article | IST-REx-ID: 12911 |

D. Feliciangeli, A. Gerolin, and L. Portinale, “A non-commutative entropic optimal transport approach to quantum composite systems at positive temperature,” Journal of Functional Analysis, vol. 285, no. 4. Elsevier, 2023.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10755 |

D. Feliciangeli, S. A. E. Rademacher, and R. Seiringer, “The effective mass problem for the Landau-Pekar equations,” Journal of Physics A: Mathematical and Theoretical, vol. 55, no. 1. IOP Publishing, 2022.
[Published Version]
View
| Files available
| DOI
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9225 |

D. Feliciangeli, S. A. E. Rademacher, and R. Seiringer, “Persistence of the spectral gap for the Landau–Pekar equations,” Letters in Mathematical Physics, vol. 111. Springer Nature, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
2021 | Published | Thesis | IST-REx-ID: 9733 |

D. Feliciangeli, “The polaron at strong coupling,” Institute of Science and Technology Austria, 2021.
[Published Version]
View
| Files available
| DOI
2021 | Submitted | Preprint | IST-REx-ID: 9787 |

D. Feliciangeli and R. Seiringer, “The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics,” arXiv. .
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9791 |

D. Feliciangeli, S. A. E. Rademacher, and R. Seiringer, “The effective mass problem for the Landau-Pekar equations,” arXiv. .
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9792 |

D. Feliciangeli, A. Gerolin, and L. Portinale, “A non-commutative entropic optimal transport approach to quantum composite systems at positive temperature,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10224 |

D. Feliciangeli and R. Seiringer, “The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics,” Archive for Rational Mechanics and Analysis, vol. 242, no. 3. Springer Nature, pp. 1835–1906, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9781 |

D. Feliciangeli and R. Seiringer, “Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball,” SIAM Journal on Mathematical Analysis, vol. 52, no. 1. Society for Industrial & Applied Mathematics , pp. 605–622, 2020.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
9 Publications
2023 | Published | Journal Article | IST-REx-ID: 12911 |

D. Feliciangeli, A. Gerolin, and L. Portinale, “A non-commutative entropic optimal transport approach to quantum composite systems at positive temperature,” Journal of Functional Analysis, vol. 285, no. 4. Elsevier, 2023.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10755 |

D. Feliciangeli, S. A. E. Rademacher, and R. Seiringer, “The effective mass problem for the Landau-Pekar equations,” Journal of Physics A: Mathematical and Theoretical, vol. 55, no. 1. IOP Publishing, 2022.
[Published Version]
View
| Files available
| DOI
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9225 |

D. Feliciangeli, S. A. E. Rademacher, and R. Seiringer, “Persistence of the spectral gap for the Landau–Pekar equations,” Letters in Mathematical Physics, vol. 111. Springer Nature, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
2021 | Published | Thesis | IST-REx-ID: 9733 |

D. Feliciangeli, “The polaron at strong coupling,” Institute of Science and Technology Austria, 2021.
[Published Version]
View
| Files available
| DOI
2021 | Submitted | Preprint | IST-REx-ID: 9787 |

D. Feliciangeli and R. Seiringer, “The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics,” arXiv. .
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9791 |

D. Feliciangeli, S. A. E. Rademacher, and R. Seiringer, “The effective mass problem for the Landau-Pekar equations,” arXiv. .
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9792 |

D. Feliciangeli, A. Gerolin, and L. Portinale, “A non-commutative entropic optimal transport approach to quantum composite systems at positive temperature,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10224 |

D. Feliciangeli and R. Seiringer, “The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics,” Archive for Rational Mechanics and Analysis, vol. 242, no. 3. Springer Nature, pp. 1835–1906, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9781 |

D. Feliciangeli and R. Seiringer, “Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball,” SIAM Journal on Mathematical Analysis, vol. 52, no. 1. Society for Industrial & Applied Mathematics , pp. 605–622, 2020.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv